# SDR CA140303002

- Difficulty date: February 27, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Braero BAE125800A
- Aircraft time: 7,792 hours
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 1322ZMK3
- Condition: Failed
- Location: Drag Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED AIRBRAKE SPOILER CIRCUIT BREAKER WAS FOUND TRIPPED AFTER SHUTDOWN.  THE CIRCUIT BREAKER WAS RESET AND DID NOT OPEN AGAIN.  DURING MAINTENANCE DAILY INSPECTION, THE CIRCUIT BREAKER WAS AGAIN FOUND TRIPPED.  IT WAS RESET AND WITHIN A FEW MOMENTS, OPENED AGAIN. TROUBLESHOOTING OF THE SYS FOUND A HIGH RESISTANCE IN THE RT AIRBRAKE POSITION SWITCH.  SWITCH WAS R & R NEW SYSTEM WAS OPERATED AND CHECKED SERVICEABLE IAW AMM CHAPTER 27.
